Thursday, November 21, 2019

Comments by mycrazywife

Showing 1 of 1 comments.

  • Nancy thank you so so much for posting this. My wife is bipolar and has been on seroquel 400mg xr for several years now. It was prescribed after her depakote quit working. i liked a lot more about the depakote than I like about seroquel but the seroquel keeps her more balanced. Anyway due to a new job and new insurance now we can’t afford her meds so she has had to go cold turkey. She is miserable and having a hard time going to work. Her biggest complaint right now is the stomach issues. I figured out it was gas from her symptoms and have been trying to help her w/ some things but as soon as she eats anything she’s miserable again. What can she eat at this point do you think and how long until these symptoms stop? After reading more into seroquel I don’t know what we should do but it deffinately sounds like we should try to get a different med if possible but she unfortunately is chemically imbalanced so this maybe her only option to be able to live a normalish life.